International Journal: Mathematical Manuscripts (IJMM)

 

Volume 5  Number 1 (2012)

 

CONTENTS:

 

A Generalization Of Common Fixed Points On Cone Metric Spaces

1-5

Author: G.A.Dhanorkar

 

Equivalent Conditions of Standard Congruence Lattice
pp. 7-16
Author: M. Jeyakumar

Equivalent Conditions of Distributive Congruence Lattice
pp. 17-22
Author: M. Jeyakumar

 

Some Inequalities Concerning the Generalised Growth Properties of Composite Entire Functions in the Light of their Maximum Terms
pp. 23-32
Authors: Sanjib Kumar Datta and Tanmay Biswas

 

Few Inequalities in Connection with Relative Defects of Wronskians
pp. 33-42
Authors: Sanjib Kumar Datta and Sudipta Kumar Pal

 

 

[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact